# SDR MALA050601

- Difficulty date: July 22, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 340B439
- Aircraft time: 17,092 hours, 18,737 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Chafed
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y CHECK IN BNA FOUND RT FLAP ACCESS PANEL 641AT IS CHAFED AT THE INBOARD END AND HAS BEEN REPAIRED IAW MESABA EO#S57095. REF: EAMS WORKORDER 212650 TASK 6503
